# SDR 9624011158

- Difficulty date: November 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N158US
- Make and model: Doug DC-10-40
- Aircraft serial: 46767
- Engine: Pwa JT9D20J
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 2 Engine
- Stage of operation: DE
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

AT FL310 WHEN POWER WAS REDUCTED FOR DESCENT, THE NR 2 ENGINE EXPERIENCED A COMPRESSOR STALL.  THERE WAS A SUBSEQUENT VIBRATION UNTIL THE ENGINE WAS SHUT DOWN.  NO ABNORMAL EGT OR FUEL FLOW INDICATION AT THE TIME OF INCIDENT.  FLIGHT CONTINUED TO DTW WITHOUT FURTHER INCIDENT.  INSPECTION OF THE NR 2 ENGINE REVEALED NO DISCREPANCIES.  BORESCOPE INSPECTION WILL BE PERFORMED IN SEA.
